Journal Article

Editors

in International Mathematics Research Notices

Volume 2009, issue 13, pages iii-iii
Published in print January 2009 | ISSN: 1073-7928
Published online January 2009 | e-ISSN: 1687-0247 | DOI: http://dx.doi.org/10.1093/imrn/rnp106
Editors

Show Summary Details

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.